# SDR DALA2014091605051

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 25,658 hours, 13,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EPSU BATTERY PACK AFT LT BAD DURING EMERGENCY LIGHT CHECK.   R & R AFT LT EMERGENCY BATTERY PACK IAW AMM 33-51 CHECKED OK.
